# SDR R61A2018091320955

- Difficulty date: August 30, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEAVY MAINTENANCE TECHNICIANS FOUND CABIN FLOOR STRUCTURE AT FR 87-88 WEB WITH CORROSION AROUND FASTENER HOLES RBL 24-38". FOUND TO BE OUT OF LIMITS PER SRM 53-23-10. REMOVED AND REPLACED WEB IAW SRM 51-40-08 AND ETD 2011-190/01333 REV C. A/C REMAINS IN HEAVY CHECK.
